Diseases of the gastrointestinal tract

Bibliographic Details
Published in:Annual review of medicine, Vol. 9 (1958), p. 47-68
Main Author: POLLARD, H M
Other Involved Persons: BOLT, R J ; FRENCH, A B ; STANDAERT, L O ; KING, R C
Format: Article
Language:English
ISSN:1545-326X
Item Description:Date Completed 01.07.2000
Date Revised 01.12.2018
published: Print
Citation Status MEDLINE
Copyright: From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine
Subjects:
Other Editions:Show all 2 Editions
QR Code: Show QR Code